(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 103 (2000) | previous | next

  • L. Fattorusso; G. Idone
    Partial Hölder continuity results for solutions of nonlinear nonvariational elliptic systems with strictly controlled growth
    103 2000 pages 1–19 paper@numdam review@mr review@zbl
  • Emilie Pons
    Modules différentiels non solubles. Rayons de convergence et indices
    103 2000 pages 21–45 paper@numdam review@mr review@zbl
  • Alireza Abdollahi
    Finitely generated soluble groups with an Engel condition on infinite subsets
    103 2000 pages 47–49 paper@numdam review@mr review@zbl
  • Guillermo G. R. Keilhauer
    Tensor fields of type (0,2) on linear frame bundles and cotangent bundles
    103 2000 pages 51–64 paper@numdam review@mr review@zbl
  • Davide Guidetti
    Volterra integrodifferential equations of parabolic type of higher order in time in Lp spaces
    103 2000 pages 65–111 paper@numdam review@mr review@zbl
  • Carlo Toffalori
    On some model theoretic problems concerning certain extensions of abelian groups by groups of finite exponent
    103 2000 pages 113–131 paper@numdam review@mr review@zbl
  • Minoru Tabata; Nobuoki Eshima
    Decay of solutions to the mixed problem for the linearized Boltzmann equation with a potential term in a polyhedral bounded domain
    103 2000 pages 133–155 paper@numdam review@mr review@zbl
  • Elisa Gage Casini
    Some remarks on G-actions with sections
    103 2000 pages 157–169 paper@numdam review@mr review@zbl
  • John Cossey; Trevor Hawkes
    On the largest conjugacy class size in a finite group
    103 2000 pages 171–179 paper@numdam review@mr review@zbl
  • Maurizio Badii
    Periodic solutions for a Sellers type diffusive energy balance model in climatology
    103 2000 pages 181–192 paper@numdam review@mr review@zbl
  • Bruno Chiarellotto
    Espaces de Berkovich et équations différentielles p-adiques. Une note
    103 2000 pages 193–209 paper@numdam review@mr review@zbl
  • Gian Paolo Leonardi
    Blow-up of oriented boundaries
    103 2000 pages 211–232 paper@numdam review@mr review@zbl
  • Michel Gros
    Sur les (K0,φ,N)-structures attachées aux courbes de Mumford
    103 2000 pages 233–249 paper@numdam review@mr review@zbl
  • Michel Gros
    “Monodromie archimédienne” d'une courbe complexe: un appendice à [Rend. Sem. Mat. Univ. Padova 103 (2000), 233–249]
    103 2000 pages 251–260 paper@numdam review@mr review@zbl
  • Walter Dambrosio
    Global bifurcation from the Fucik spectrum
    103 2000 pages 261–281 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS